MathSciNet Relay Station
MathSciNet bibliographic data
MR3241 27.0X
Heins, Maurice H. A note on a theorem of Radó concerning the $(1,m)$ conformal maps of a multiply-connected region into itself. Bull. Amer. Math. Soc. 47, (1941). 128–130.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement